# SDR DXTA2025072804343

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 10,034 hours, 7,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALMOST IMMEDIATELY AFTER GEAR RETRACTION, WE REVEIVED EMER LIGHT NOT ARMED CAS MESSAGE. THE EMERGENCY LIGHTS WERE ALL ILLUMINATED IN THE CABIN. THE BATTERY VOLTAGE WENT FROM GREEN 28.5 VOLTS TO AMBER 25.3 VOLTS AND VERY SLOWLY DECREASED. THE SCHEMATIC SHOWED THAT THE BATTERIES WERE SUPPLYING POWER TO THE EMER, CENTRAL, AND HOT BUSSES. THE GENERATORS WERE SUPPLYING POWER SOLELY TO THEIR RESPECTIVE DC BUS. ESSENTIALLY, IT WAS IN ELECTRICAL EMERGENCY MODE EXCEPT EVERYTHING WAS BEING POWERED. AFTER LANDING, WE TRIED TO THE ELEC EMER SWITCH TO SEE IF WE COULD GET IT OUT OF THE EMER CONDITION. THE SWITCH HAD NO EFFECT. WE SHUT DOWN THE ENGINES AND THE AIRCRAFT IMMEDIATELY WENT INTO ELEC EMER MODE BECAUSE THE BATTERIES COULD NOT SUPPLY POWER TO THE DC BUSSES. DISCOVERED THE J1 PLUG BACK SHELL WAS VERY LOOSE, ALLOWING THE ASSOCIATED WIRE BUNDLE TO MOVE FREELY. I REMOVED THE EODU TO GAIN ACCESS, SECURED THE J1PLUG TO BACK SHELL, AND REINSTALLED THE UNIT IN REF WITH EMB505 AMM 24-65-03. OPS CHECK GOOD. EMERGENCY BATTERIES FOUND DEPLETED AND UNABLE TO HOLD CHARGE. REMOVED AND REPLACED BOTH #1 AND #2 EMERGENCY BATTERIES WITH NEW UNITS IAW EMB505 AMM 33-52-01. OPS CHECK GOOD.
